# SDR VTZA95244

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Overtemp
- Location: Fwd E/E Compt
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

PHL/IAD - FLT 6197 - DURING TAXI FOR TAKEOFF AT 2330 ON 7-31-95, RETURNED TO THE GATE DUE TO THE RT MAIN BATTERY INDICATING AN OVERTEMP CONDITION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT MAIN BATTERY.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
